# SDR CA960315005

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23007505
- Condition: Worn
- Location: Splined Adapter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)REMOVED N2 GOVERNOR TO TROUBLESHOOT TORQUE/N2 HUNTING. SPLINED ADAPTER FOUND LOOSE, CLOSER OBSERVATION SHOWED C-CLIP MISSING AND INNER SPLINES SEVERELY WORN.
